Izvestiya Akademii Nauk SSSR. Seriya Matematicheskaya
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1962, Volume 26, Issue 1, Pages 5–52 (Mi izv3176)  

This article is cited in 2 scientific papers (total in 3 papers)

A boundary-value problem for linear and quasi-linear parabolic equations. I

O. A. Ladyzhenskaya, N. N. Ural'tseva


Full text: PDF file (4285 kB)

Bibliographic databases:
Received: 18.05.1961

Citation: O. A. Ladyzhenskaya, N. N. Ural'tseva, “A boundary-value problem for linear and quasi-linear parabolic equations. I”, Izv. Akad. Nauk SSSR Ser. Mat., 26:1 (1962), 5–52

Citation in format AMSBIB
\Bibitem{LadUra62}
\by O.~A.~Ladyzhenskaya, N.~N.~Ural'tseva
\paper A~boundary-value problem for linear and quasi-linear parabolic equations.~I
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1962
\vol 26
\issue 1
\pages 5--52
\mathnet{http://mi.mathnet.ru/izv3176}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=181837}
\zmath{https://zbmath.org/?q=an:0149.31301|0113.30801}


Linking options:
  • http://mi.mathnet.ru/eng/izv3176
  • http://mi.mathnet.ru/eng/izv/v26/i1/p5

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Cycle of papers

    This publication is cited in the following articles:
    1. G. A. Seregin, N. N. Ural'tseva, “Ol'ga Aleksandrovna Ladyzhenskaya (on her 80th birthday)”, Russian Math. Surveys, 58:2 (2003), 395–425  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    2. A. N. Bogolyubov, M. D. Malykh, “On a class of nonlocal parabolic equations”, Comput. Math. Math. Phys., 51:6 (2011), 987–993  mathnet  crossref  mathscinet  isi  elib
    3. O. P. Filatov, “Globalnaya teorema suschestvovaniya i edinstvennosti resheniya pervoi kraevoi zadachi dlya nelineinogo integrodifferentsialnogo uravneniya parabolicheskogo tipa”, Vestn. SamGU. Estestvennonauchn. ser., 2015, no. 3(125), 64–72  mathnet  elib
  • Известия Академии наук СССР. Серия математическая
    Number of views:
    This page:910
    Full text:435
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021